Algebraic and differential properties of polynomial Fourier transformation

  • S.V. Sharyn Vasyl Stefanyk Precarpathian National University, Ukraine
Keywords: polynomials on infinite-dimensional spaces; rapidly decreasing functions; Schwartz distributions; Fourier transformation


Methods of integral transformations of (generalized) functions are widely used in the solution of initial and boundary value problems for partial differential equations. However, many problems in applied mathematics require a nonlinear generalization of distribution spaces. Besides, an algebraic structure of a space of distributions is desirable, which is needed, for example, in quantum field theory.
In the article, we use the adjoint operator method as well as technique of symmetric tensor products to extended the Fourier transformation onto the spaces of so-called polynomial rapidly decreasing test functions and polynomial tempered distributions. In such spaces it is possible to solve some Cauchy problems, for example, infinite dimensional heat equation associated with the Gross Laplacian.
Algebraic and differential properties of the polynomial Fourier transformation are investigated. We prove some analogical to classical properties of this map. Unlike to the classic case, the spaces of polynomial test and generalized functions have algebraic structure. We prove that polynomial Fourier transformation acts as homomorphism of appropriate algebras. It is clear that the classical analogue of such property is absent.


H.J. Borchers, Algebras of unbounded operators in quantum field theory, Phys. A, 124, №1-3 (1984), 127-144.

Yu.A. Brychkov, A.P. Prudnikov, Integral Transforms of Generalized Functions, J. Soviet Math., 34, №3 (1986), 1630-1655.

R. Buckdahn, D. Nualart, Linear stochastic dierential equations and Wick products, Probab. Theory Relat. Fields 99 (1994), 501-526.

S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer-Verlag, London, 1999.

K. Grasela, Generalized derivations and Fourier transform of polynomial ultradistributions, Mat. Stud., 20, №2 (2003), 167-178.

T. Hida, H.H. Kuo, J. Potthoff and L. Streit, White noise: an infinite dimensional calculus, Kluwer Academic Publ., Dordrecht, 1993.

N.A. Kachanovsky, V.A. Tesko, Stochastic integral of Hitsuda-Skorokhod type on the extended Fock space, Ukrainian Math. J., 61, №6 (2009), 873-907.

Y.G. Kondratiev, L. Streit, W. Westerkamp and J. Yan, Generalized functions in infinite dimensional analysis, Hiroshima Math. J., 28 (1998), 213-260.

O. Lopushansky, S. Sharyn, Polynomial ultradistributions on cone R+d, Topology, 48, №2-4 (2009), 80-90.

N. Obata, White noise calculus and Fock space, Springer, 1995.

R.S. Pathak, Integral transforms of generalized functions and their applications, Routledge, London, 2017.

H. Schaefer, Topological Vector Spaces, Springer-Verlag, New-York, 1971.

S. Sharyn, Application of the functional calculus to solving of infinite dimensional heat equation, Carpathian Math. Publ., 8, №2 (2016), 313-332.

S. Sharyn Joint functional calculus in algebra of polynomial tempered distributions, Methods Funct. Anal. Topology, 22, №1 (2016), 62-73.

S. Sharyn, Paley-Wiener-type theorem for polynomial ultradifferentiable functions, Carpathian Math. Publ., 7, №2 (2015), 271-279.

V. Vladimirov, Generalized Functions in Mathematical Physics, Mir, Moscow, 1979.

V. Zharinov, Compact Families Of Locally Convex Topological Vector Spaces, Frechet-Schwartz and Dual Frechet-Schwartz Spaces, Russ. Math. Surv., 34, №4 (1979), 105-143.

How to Cite
Sharyn S. Algebraic and differential properties of polynomial Fourier transformation. Mat. Stud. [Internet]. 2020Mar.17 [cited 2021Dec.9];53(1):59-8. Available from: